# SDR CA990310038

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2424 · AC Regulator
- Part: Circuit Breaker
- Part number: 5D038K5
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE LEFT EMERGENCY BUS FEED CIRCUIT BREAKER TRIPPED, UNABLE TO RESET.  REPLACED B1-136 RCCB.
